# SDR REXA201100655

- Difficulty date: September 17, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 24,133 hours, 21,424 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD AT FS 621 LBL 14 & 23, 3.0" UP FROM FLOOR, BULKHEAD GOUGED FROM SCREW APPROX .250 X .020 AND .015.  REPAIRED IAW BOMBARDIER REO 601R-53-61 4208.
